# SDR TWAA0002305

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE LOWER SIDE RIGHT WING OTBD TRAILING EDGE FLAP INBD END LE HAD ROUGH AREAS IN A REPAIR..  SANDED AND PRIMED AND PAINTED LOWER SIDE OTBD TE ON FLAP LEADING EDGE.
